# SDR 02FDEA00490

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 37,717 hours, 24,976 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP.  NR 3 GENERATOR BREAKER TRIPPED, ACCOMPLISHED CHECKLIST   PROCEDURES.  RESET GENERATOR AND IT RE-TRIPPED AFTER 1 MINUTE.  REMOVED AND REPLACED NR 3 ENG DRIVEN GENERATOR IAW 727 MM 24-20-001-4.  FOUND FIELD EXCITATION WIRE (F) CHAFED THROUGH WIRE INSULATION ON GENERATOR BRACKET.  REPAIRED WIRE AND REPOSITIONED TO PREVENT FUTURE CHAFING IAW STANDARD WIRING PRACTICES.  REMOVED AND REPLACED NR 3 ENG GENERATOR CONTROL UNIT IAW 727 MM 24-22-000-2.  OP'S CHECK FOUND WHEN A LOAD WAS PUT ON GENERATOR THE BUS TIE BREAKER WOULD TRIP.  REMOVED AND REPLACED NR 3 BUS TIE BREAKER IAW 727 MM 24-20-041-4.  RAN ENG AND OP'S CK'D PER 727 JRH.  OPS CHECK GOOD.
